| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -9.00/+2.50/92 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced refractive surprise.On (b)(6) 2024 the lens was explanted.On (b)(6) 2024 a replacement lens of the same length but different power was implanted and this resolved the problem.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a micro-centrifuge vial, dry with residue/debris on the product.Visual inspection found no visible damage to the lens with debris on the lens.Dimensional and functional inspection found the lens within specifications.Claim#: (b)(4).